# SDR WWMA9600046

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 969
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 5419C000
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OILY SOUR SMELL COMING FROM THE LEFT FLOW DURING FLIGHT.  MAINTENANCE INSPECTED THE LEFT COOLING TURBINE AND FOUND RESIDUAL OIL IN THE HOUSING.  DRAINED RESIDUAL OIL AND PERFORMED GROUND RUNS.
